Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 111, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jul 9, 2022, 11:14 AM EDT for Forsyth County, Georgia. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2022, 11:14 AM EDT (15:14 UTC)
- Expired
- Jul 9, 2022, 9:06 PM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.57 ft at Jul 9, 2022, 5:00 PM EDT.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
051
WGUS42 KFFC 091514
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1114 AM EDT Sat Jul 9 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-092315-
/O.NEW.KFFC.FL.W.0111.220709T1514Z-220709T2313Z/
/CMGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1114 AM EDT Sat Jul 9 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Creek at GA 9 near Cumming.
* WHEN...From this morning to this evening.
* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* ADDITIONAL DETAILS...
- At 10:45 AM EDT Saturday the stage was 5.8 feet and rising.
- Forecast...No forecast is available for this location.
- Flood stage is 6 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$4 follow-up statements
808
WGUS42 KFFC 091529
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1129 AM EDT Sat Jul 9 2022
...Forecast flooding changed to Minor severity for the following
rivers in Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
For the Big Creek...including Cumming...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-092315-
/O.CON.KFFC.FL.W.0111.000000T0000Z-220709T2313Z/
/CMGG1.1.ER.220709T1531Z.220709T1800Z.220709T2050Z.UU/
1129 AM EDT Sat Jul 9 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Creek at GA 9 near Cumming.
* WHEN...Until this evening.
* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* ADDITIONAL DETAILS...
- At 10:45 AM EDT Saturday the stage was 5.8 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 6.4 feet this afternoon. It
will then fall below flood stage late this afternoon.
- Flood stage is 6 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$814
WGUS82 KFFC 091857
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
257 PM EDT Sat Jul 9 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC117-092315-
/O.EXT.KFFC.FL.W.0111.000000T0000Z-220709T2315Z/
/CMGG1.1.ER.220709T1527Z.220709T1745Z.220709T2050Z.UU/
257 PM EDT Sat Jul 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Big Creek at GA 9 near Cumming.
* WHEN...Until this evening.
* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* ADDITIONAL DETAILS...
- At 1:45 PM EDT Saturday the stage was 6.3 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 4.6 feet this
evening.
- Flood stage is 6 feet.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$192
WGUS82 KFFC 092235
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
635 PM EDT Sat Jul 9 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC117-100215-
/O.EXT.KFFC.FL.W.0111.000000T0000Z-220710T0215Z/
/CMGG1.1.ER.220709T1527Z.220709T2100Z.220710T0001Z.UU/
635 PM EDT Sat Jul 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Big Creek at GA 9 near Cumming.
* WHEN...Until late this evening.
* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* ADDITIONAL DETAILS...
- At 5:45 PM EDT Saturday the stage was 6.5 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 1.5 feet Sunday evening.
- Flood stage is 6 feet.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$991
WGUS82 KFFC 100106
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
906 PM EDT Sat Jul 9 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
GAC117-100215-
/O.CAN.KFFC.FL.W.0111.000000T0000Z-220710T0106Z/
/CMGG1.1.ER.220709T1527Z.220709T2100Z.220709T2346Z.UU/
906 PM EDT Sat Jul 9 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Creek at GA 9 near Cumming.
* ADDITIONAL DETAILS...
- At 8:45 PM EDT Saturday the stage was 5.3 feet.
- Forecast...The river is expected to fall to 1.5 feet Sunday
evening.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 9, 9:52 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 9, 9:52 AM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 952 AM EDT Sat Jul 9 2022 .UPDATE... Widespread showers and a few thunderstorms this morning may end up limiting strong/severe convective potential for later this afternoon, especially for northern portions of the state. Do think a few strong storms are possible this morning as thunderstorms move across areas south of I-20. Also think the potential for isolated flash flooding will continue for much of the day and into the evening with the FROPA. PWATs are slightly over two standard deviations from normal for this time of year. Storms will be very efficient rainfall producers. Will likely have to take another look at high temps later this morning/early afternoon. .PREV DISCUSSION... /Issued 758 AM EDT Sat Jul 9 2022/ ..Updated for 12Z Aviation Discussion... PREV DISCUSSION... /Issued 520 AM EDT Sat Jul 9 2022/ .Morning Area Forecast Discussion... SHORT TERM /Today through Sunday/... The forecast area remains in northwesterly flow as the center of the mid-level high pressure continues to retrograde to the west. While a weak cold front will approach the forecast area and bring widespread organized convection to the forecast area later this evening, CAMs are signaling that multiple additional impulses of convective activity will be possible today across north and central Georgia ahead of the main line. Guidance suggests that isolated shower and thunderstorm development will be possible this morning. We are already seeing this solution materialize early this morning across portions of north and west Georgia. CAMs have also hinted that a line of convection ahead of the main boundary could roll through later this morning. However, there is considerable uncertainty in the timing of not only when, but if the prefrontal line will impact the area. Given the uncertainty of convective activity before the main line passes through, have kept PoPs elevated to a slight chance for all locations across north and central Georgia given that it seems reasonable that at least diurnally drive isolated showers and thunderstorms could develop ahead of the front today. Widespread shower and thunderstorm activity this evening from the frontal boundary is much more certain. SBCAPE ranges from 2000-3000 J/kg today where any storms that develop will have the potential to become strong to severe. SPC has outlooked our area for a Marginal Risk today where damaging wind gusts from water-loaded downdrafts (PWATs ranging from 2.0-2.25") remains the primary threat. It remains to be seen if the shower activity this morning will overwork the atmosphere and mitigate the risk for stronger thunderstorm activity. As the front makes its way through north Georgia Saturday evening, it will stall across central/southern Georgia Sunday. While the best chance for PoPs appear to generally be along and south of I- 85, the northward extent of PoPs will hinge on where the stalled boundary will setup. Temperatures today will be closer to climo and a little cooler than yesterday, reaching the low 90s across north and central Georgia. Higher temperatures are anticipated to be limited by increased high cloud coverage during peak heating hours and instances of isolated showers and thunderstorms could produce outflows to surrounding areas, dropping temperatures. As such, heat indices are forecast to remain just under Heat Advisory criteria. The cooler air behind the front will bring a slight reprieve, moderating Sunday's high temperatures into the mid and upper 80s. KAL LONG TERM /Sunday Night through Friday/... A retrograding upper-level wave pattern will have shifted the suppressive ridge/high-pressure region over the Southwestern CONUS and a wave break within the pattern will pull a longwave trough into Eastern Quebec and New England. Within the broader flow a shortwave trough will be dug into the Southeastern CONUS with the trough axis draped somewhere across the forecast area. With strong anticyclonic vorticity advection behind the trough fuel subsidence across the Great Lakes and Ohio River Valley, a broad high pressure will have formed across the aforementioned region and will help to push a weak cold front in through the forecast area by the start of the long term period while also moving off to the northeast to the New England coast by Sunday night/Monday morning. With high pressure in the northeast, surface winds/flow will push in from the east, rather than from the north which may set up weak cold air damming across far NE GA, on the lee side of the Appalachians. PWATS will also have fallen through a good portion of the forecast area with the 2 inch PWAT line in the area Columbus/Macon. The relief will be short-lived, however as by Monday afternoon that 2 inch PWAT line will slowly inch back north over the coming days. As the weak frontal zone reaches near the coast, the enhanced baroclinicity combined with convergence aloft from a diffluent zone is developing a surface low pressure system along the Gulf coast near the LA/AL/MS panhandles by Tues/Wed. This will put our forecast area right in the area of a moist conveyer belt, likely increasing cloud cover with deep moisture moving in and increasing shower coverage across the area. Furthermore, while models are split on the exact evolution they are indicating a second cold front may be possible by Thurs/Fri, as the low pressure system is absorbed by a second shortwave trough within the broader flow. All this boils down to is that within the general northwest flow, we'll be seeing a more active and dynamic pattern than we've been accustomed to the last month or so, with more dynamic and mesoscale driven convective drivers and more organized and concentrated zones of moisture and convection. Additionally, without the influence of the high pressure dome and waves of showers, storms, and increased sky cover, temperatures do not look to be as extreme with highs throughout the long term remaining in the 80s for most of the area. Thiem AVIATION... 12Z Update... Several rounds of convective activity are possible today, though confidence is low on timing and coverage of earlier SHRA/TSRA ahead of cold front. TEMPO at northern metro TAF sites for TSRA this morning with thunderstorms in the area. Best chance for widespread SHRA/TSRA between 18-04Z across all TAF sites with front. IFR cigs in the early morning hours at northern TAF sites with MVFR cigs at MCN/CSG. SW winds at all sites between 5-8kts with ATL turning NW at end of TAF cycle. Areas of patchy fog and reduces vsbys are possible early Sunday morning. //ATL Confidence...12Z Update... Medium confidence on cigs. Low confidence on SHRA/TSRA timing generally before 18Z and reduced vsbys from patchy fog. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 72 86 69 83 / 70 90 50 40 Atlanta 73 86 71 82 / 70 90 50 50 Blairsville 67 81 64 80 / 60 80 30 30 Cartersville 71 87 69 84 / 60 80 30 30 Columbus 74 88 73 86 / 80 90 60 70 Gainesville 72 84 69 82 / 60 90 40 40 Macon 73 88 72 87 / 80 90 70 70 Rome 73 87 71 88 / 60 70 20 30 Peachtree City 71 87 69 82 / 80 90 50 50 Vidalia 75 87 73 85 / 60 90 80 90 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Thiem AVIATION...KAL
Hazardous weather outlook, Jul 9, 9:59 AM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 959 AM EDT Sat Jul 9 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 959 AM EDT Sat Jul 9 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Widespread showers and thunderstorms will continue through tonight. Some storms could be strong, producing gusty winds and frequent lightning. There will be some potential for an isolated severe thunderstorm, with the primary hazard being damaging wind gusts. The airmass remains very tropical-like, and storms will be very efficient rainfall producers. Localized flash flooding will also be a possibility. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms will be possible each afternoon and evening throughout the forecast area this week. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 9, 8:30 AM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
830 AM EDT Sat Jul 9 2022
GAZ011-012-019-091300-
Chattooga GA-Gordon GA-Floyd GA-
830 AM EDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of Floyd, southwestern
Gordon and Chattooga Counties through 900 AM EDT...
At 830 AM EDT, a strong thunderstorm was over Holland, or 7 miles
south of Summerville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Calhoun, Summerville, Trion, Plainville, Shannon, Lyerly,
Menlo, Pinson, Lindale, Oostanaula, Subligna, Tidings, Armuchee,
Coosa, Cloudland, Berryton, Chattoogaville, Everett Springs and James
H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3459 8543 3454 8495 3438 8498 3439 8501
3435 8501 3435 8502 3426 8502 3425 8501
3425 8502 3421 8502 3421 8505 3411 8505
3421 8545 3453 8552 3459 8552
TIME...MOT...LOC 1230Z 275DEG 26KT 3437 8536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 9:11 AM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
911 AM EDT Sat Jul 9 2022
GAZ014-015-022-023-091345-
Hall GA-Dawson GA-Forsyth GA-Lumpkin GA-
911 AM EDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of northeastern
Forsyth, southeastern Lumpkin, southeastern Dawson and northwestern
Hall Counties through 945 AM EDT...
At 910 AM EDT, a strong thunderstorm was over Dougherty, or near
Dawsonville, moving east at 35 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Dahlonega, Dawsonville, Clermont, Dougherty, Silver
City, Chestatee, Murrayville, Auraria and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3451 8384 3450 8384 3450 8379 3451 8379
3451 8378 3450 8378 3450 8371 3424 8374
3431 8414 3452 8410
TIME...MOT...LOC 1310Z 276DEG 31KT 3441 8404
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 9:41 AM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
941 AM EDT Sat Jul 9 2022
GAZ041-042-091415-
Haralson GA-Carroll GA-
941 AM EDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of central Haralson and
central Carroll Counties through 1015 AM EDT...
At 940 AM EDT, a strong thunderstorm was near Waco, or 9 miles
southwest of Buchanan, moving southeast at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Waco, Bowdon Junction, Clem, Abilene, John Tanner State
Park and Lowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3388 8538 3371 8493 3344 8499 3343 8502
3359 8533
TIME...MOT...LOC 1340Z 296DEG 36KT 3368 8526
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 10:34 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1034 AM EDT Sat Jul 9 2022
GAZ044-052>055-057-091500-
Fayette GA-Clayton GA-Coweta GA-Heard GA-Henry GA-South Fulton GA-
1034 AM EDT Sat Jul 9 2022
...Strong thunderstorms will impact portions of Fayette, northwestern
Henry, northeastern Heard, central Coweta, south central Fulton and
Clayton Counties through 1100 AM EDT...
At 1034 AM EDT, a line of strong thunderstorms was along a line
extending from Union City to near Madras to Centralhatchee, and
moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Jonesboro, Peachtree City, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Morrow, Hapeville, Palmetto, Senoia, Lake City,
Centralhatchee, Sharpsburg and Turin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3337 8518 3342 8482 3366 8455 3364 8424
3363 8424 3363 8423 3364 8422 3364 8418
3362 8418 3334 8446 3329 8498
TIME...MOT...LOC 1434Z 283DEG 14KT 3360 8454 3341 8474 3337 8509
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 10:56 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1056 AM EDT Sat Jul 9 2022
GAZ037-038-049-050-091530-
Morgan GA-Oglethorpe GA-Greene GA-Oconee GA-
1056 AM EDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of southeastern Oconee,
central Morgan, northwestern Greene and southwestern Oglethorpe
Counties through 1130 AM EDT...
At 1055 AM EDT, a strong thunderstorm was near Farmington, or 8 miles
south of Watkinsville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greensboro, Maxeys, Stephens, Carey, Penfield, Wrayswood,
Greshamville, Farmington and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3367 8354 3384 8340 3382 8306 3352 8323
TIME...MOT...LOC 1455Z 283DEG 27KT 3374 8338
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 11:02 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1102 AM EDT Sat Jul 9 2022
GAZ045-046-048-057-091530-
Rockdale GA-DeKalb GA-Newton GA-Henry GA-
1102 AM EDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, northeastern Henry and northwestern Newton
Counties through 1130 AM EDT...
At 1101 AM EDT, a strong thunderstorm was over Panola Mountain State
Park, or 7 miles west of Conyers, moving southeast at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Conyers, Lithonia, Porterdale, Georgia International Horse Park,
Lakeview Estates, Magnet, Almon, Milstead, Richardson Park, Arabia
Mountain, Hidden Valley Park, Panola Mountain State Park, Kelleytown,
Oak Hill and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3373 8423 3368 8388 3354 8390 3344 8407
3358 8426 3360 8424 3360 8425 3361 8426
3362 8426
TIME...MOT...LOC 1501Z 295DEG 25KT 3363 8414
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 8, 8:09 PM EDT | Special Weather Statement | FFC | Whitfield | 21 min |
| Jul 8, 8:16 PM EDT | Special Weather Statement | FFC | Fannin, Union | 29 min |
| Jul 8, 8:29 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 31 min |
| Jul 8, 8:41 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 8, 8:54 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Jul 8, 9:03 PM EDT | Special Weather Statement | FFC | Cherokee, Gilmer, Pickens | 27 min |
| Jul 8, 9:05 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 25 min |
| Jul 8, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 34 min |
| Jul 8, 9:37 PM EDT | Special Weather Statement | FFC | Banks, Hall | 23 min |
| Jul 8, 9:54 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Gwinnett | 36 min |
| Jul 8, 10:04 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 26 min |
| Jul 8, 10:09 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 36 min |
| Jul 8, 10:25 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Jul 8, 10:27 PM EDT | Special Weather Statement | FFC | Barrow, Rockdale, Walton | 33 min |
| Jul 8, 10:29 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 8, 10:44 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 8, 10:59 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale | 31 min |
| Jul 8, 11:01 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 8, 11:22 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Putnam, Taliaferro, Wilkes | 38 min |
| Jul 8, 11:31 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 29 min |
| Jul 8, 11:58 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 32 min |
| Jul 9, 12:02 AM EDT | Special Weather Statement | FFC | Wilkes | 43 min |
| Jul 9, 12:25 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Hancock, Jones, Monroe, Twiggs and 2 more | 50 min |
| Jul 9, 6:33 AM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Jul 9, 8:30 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 30 min |
| Jul 9, 9:11 AM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jul 9, 9:41 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Jul 9, 10:34 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 26 min |
| Jul 9, 10:56 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Jul 9, 11:02 AM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 9, 11:23 AM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jul 9, 11:29 AM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 37 min |
| Jul 9, 12:14 PM EDT | Flash Flood Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 5 hr |
| Jul 9, 12:45 PM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Troup | 6 hr |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Houston, Macon, Schley, Stewart, Webster | 36 min |
| Jul 9, 2:09 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski | 36 min |
| Jul 9, 2:45 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Pulaski, Telfair and 4 more | 45 min |
| Jul 9, 3:30 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 30 min |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.